Military Health Issues Community
CAN I JOIN THE NAVY
About This Community:

This is an un-mediated community for discussions relating to health issues of soldiers who served or are serving in the military. Topics include, but are not limited to Amputation, Anxiety, Back and Spinal Injuries, Benefits, Burns, Biological and Chemical Exposure, Bone Injuries, Depression, Disabled Vets, Gastrointestinal Injuries, Head Injuries, Health Insurance, Infections, Infectious Diseases, Mental Health Issues, Post Traumatic Shock Disorder (PTSD), Resources for Vets, Sexually Transmitted Diseases (STD), Vaccines, Wounds-Other

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

CAN I JOIN THE NAVY

COULD I POSSIBLY BE WASTING MY TIME BY TRYING TO GET IN THE NAVY IF MY MESSED UP DR. PUT ME ON XANAX AT ABOUT 14 AND IM TURNING 21 IM A GIRL IM 100 LBS I HATE THE PILLS I TAKE AND I DONT EVEN SUFFER FROM STRESS ANYMORE AFTER I'VE BEEN TRAINING FOR BOOT CAMP?!??!?! PLEASE HELP THIS IS THE ONLY THING STRESSING ME OUT. IF I CANT GET IN .... I AM SCREWED
Related Discussions
11 Comments Post a Comment
Blank
144586_tn?1284669764
You have a bit of a problem.

Under enlistment protocols you are required to detail your medical history and permit access to your records. This, of course, will flag the medication and the diagnosis.

This may or may not affect your enlistment.  Certainly if you continued on the medication they would not enlist you.

The mother alternative is to say nothing, but these things tend to come out and you may be charged under the UCMJ with makiing a false statement and then dishonorably discharged.

Go to your family physician who prescribed the pills and get your medical records. Make sure you have him terminate the prescription.

Good luck.
Blank
535822_tn?1389452880
And do not stop them cold turkey if you have been on Xanax this long you will need slow supervised weaning off them , if you dont have stress why is he still prescribing them ,, good luck  
Blank
675718_tn?1321008971
you should taper off your pills under supervision of a doctor :)
Blank
1285653_tn?1288362229
TOTALLY AGREE HERE: This may or may not affect your enlistment.  Certainly if you continued on the medication they would not enlist you.

HOWEVER: Make sure you taper off your medicine under the supervision of a dr. Drifter said that too... :D
Blank
Avatar_m_tn
get letter of doc for army navy mo
Blank
Avatar_f_tn
Please taper off the pill slowly. Otherwise you can head for some major withdrawl (withdrawal) symptoms. It isn't a good idea to be taking this medication long term anyway. I would wonder about the quality of any doctor who would prescribe a benzo for such a long time.
Blank
757137_tn?1347200053
There are a lot of bone-head MD's out there. You have found one of them. Xanax is highly addictive, so get off it very slowly. If you need help doing so, find a different doctor for this purpose.
Blank
Avatar_f_tn
After your dr approves you to get off the meds and u do so safely! You have to be off the meds for one year and you can join the Navy. Always be honest they can work with you if you lie you will be caught and then black listed for something they can help you with. My husband is currently a recruiter for the Navy.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Military Health Issues Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Anxiety Answerers
675718_tn?1321008971
Blank
drifter0213
El Paso, TX